Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Formula for the Multiplicity of a Weight

Bertram Kostant
Proceedings of the National Academy of Sciences of the United States of America
Vol. 44, No. 6 (Jun. 15, 1958), pp. 588-589
Stable URL: http://www.jstor.org/stable/89667
Page Count: 2
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
588
    588
  • Thumbnail: Page 
589
    589